A 31-year-old member asked:
Will my depression have adverse effects on my baby?
2 doctor answers • 5 doctors weighed in
A Verified Doctoranswered
32 years experience
Yes: It is possible. Many of the medications used to treat pregnancy have a rare but serious side effect in the baby called primary pulmonary hypertension and increased neonatal jitteriness. If being off your meds means your depression worsens and you are not eating properly that could affect the baby's growth.
Created for people with ongoing healthcare needs but benefits everyone.
6.7k viewsAnswered >2 years ago
Pediatrics 52 years experience
5.6k viewsReviewed >2 years ago
Last updated Jan 14, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.